Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having bad abdominal pain after taking Capoten. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
i take capoten having real bad abdominal pain about 10min after i take it
Posted Sat, 7 Sep 2013 in Abdominal Pain
Answered by Dr. David Okia 53 minutes later
Brief Answer:
Side effect of capoten

Detailed Answer:
Good evening,

It seems you are suffering from gastro intestinal side effect of capoten.
Capoten causes hypersensitivity reactions leading to intestinal angioedema, which leads to abdominal pain.

You need to report to you doctor and an alternative medication can be prescribed.
Other side effects include headache, renal insufficiency with proteinuria, and some reported cases of Kaposi sarcoma.

Hope I have answered your question, I am happy to help if you have any more questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor